# SDR SWAA2023091992566

- Difficulty date: August 22, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT L/H SHEAR WEB STRAP BS 1018-1028 LBL 3 WL 208.<[01] VERIFIED CORRECTIVE ACTION ITEM AND MEASUREMENT FIELDS; CARD COMPLETE.
